I'm on 36mg of Concerta this week while my doc tries to figure out what stimulant to add to the xyrem I should be starting in 1-3 weeks,
But I feel horrid. My anxiety is terrible and because of the constant worrying I am very down. I know anxiety can be a side effect of this drug, but anxiety so bad as to cause depression???
Has anyone experienced this and what did you do?
Quit taking it?
I'm afraid it might be doing more harm than good. I am supposed to go to class today but stayed up late last night attempting and failing to get work done. I was so angsty I couldn't stop to focus. And then trying to sleep was a nightmare with my mind all over the place like that.
Help! Alternative to Concerta? I tried Nuvigil and as much as I disliked it, I'd rather go back to it than this!!! Even though Nuvigil didn't do anything for me. This is crazy, every drug I try is supposed to help and ends up screwing things up again. I've already messed up 2 weeks of class, I don't want all of this to end up hurting me so bad it shows on the transcript but as of now it's inevitable. This is horrid.